Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Errata: ``On a class of particular solutions of the problem of four bodies'' [Trans. Amer. Math. Soc. 1 (1900), no. 1, 17-29; 1500520]


Author: Forest Ray Moulton
Journal: Trans. Amer. Math. Soc. 5 (1904), 549
MSC: Primary 70F10; Secondary 70F15
DOI: https://doi.org/10.1090/S0002-9947-1904-1500458-5
Original Article: Trans. Amer. Math. Soc. 1 (1900), 17-29.
MathSciNet review: 1500458
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 70F10, 70F15

Retrieve articles in all journals with MSC: 70F10, 70F15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1904-1500458-5
Article copyright: © Copyright 1904 American Mathematical Society